Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

Chest tightness and abdominal bloating. Not cured by medicine. Is there any complication?

User rating for this question
Very Good
Answered by

Gastroenterologist
Practicing since : 1996
Answered : 1735 Questions
Question
stomach bloatingi have had a bloated painful stomachs for weeks now. it feels tender on the lower left side and sometimes makes my chest and back feel tight.

i have taken antacids and gas relieving medications and nothing works.

is it serious?
Posted Fri, 18 Jan 2013 in Abdominal Pain
 
 
Answered by Dr. Ratnakar Kini 1 hour later
Hi,
Thanks for posting your query.
I am Dr.Ratnakar Kini and I am pleased to answer your query.

Tenderness in left lower quadrant most often is due to diverticulitis.

You need a course of antibiotics. Try to take liquid and a bland diet. Try to avoid fiber till the pain goes away.

I hope that answers your question.
If you have no more questions, kindly accept this answer and rate this service.

Regards,
Dr.Ratnakar Kini
Above answer was peer-reviewed by
 
Follow-up: Chest tightness and abdominal bloating. Not cured by medicine. Is there any complication? 19 minutes later
will this also be causing the tight chest and feeling of being full?
 
 
Answered by Dr. Ratnakar Kini 3 minutes later
Hi,
No, diverticulitis does not cause tightness in the chest and feeling being full.
This could be due to acid peptic disease.
OTC prilosec would be helpful.

I hope that answers your question.
If you have no more questions, kindly accept this answer and rate this service.

Regards,
Dr.Ratnakar Kini
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor